# SDR SWAA2012111509374

- Difficulty date: October 31, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP LOCATED BETWEEN BS 312 TO BS 328 AND RBL 33 UNDER FLOOR STRUCTURE IN E/E COMPARTMENT.  REPLACED STRAP LOCATED BETWEEN BS 312 TO BS 328 AND RBL 33 UNDER FLOOR STRUCTURE IN E/E COMPARTMENT IAW B737-300 SRM 51-10-02 PART 8 AND DRAWING N. 65-4583.
